Author Topic: Help! I updosed by 2.5mg tonight!  (Read 318 times)

[Buddie]

Re: Help! I updosed by 2.5mg tonight!
« Reply #10 on: October 11, 2019, 09:39:38 am »
[...],  I was doing a liquid micro taper with Vodka, but my stomach and intestines didn't agree at all! Now I was hoping to get better results using PG.  You say you had stomach issues with that. Makes me unsure what to do. Probably best to keep dry tapering? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help! I updosed by 2.5mg tonight!
« Reply #11 on: October 11, 2019, 11:42:48 am »
Please be so careful updosing, it made me so much worse.

So pleased to read you have come back down again, these drugs are so harmful :(
Hi [...],
This is the first time I have updosed in a long time, and I never went past 7.5mg. I felt awful the next day, so I'm not doing it again. I think my 4% micro-taper was too quick. I don't think I stabilised at 5mg properly. I had body shivers all over, and could barely stand up.
I might go a 3% taper instead with PG.
Dave.
P.S. [...], how long do you recommend to stabilise on 5mg for? 2 weeks? A month?

IMO, I would start out with a month, if you do really well that month, cut it back to 3 weeks, always paying attention to those symptoms.  You can back into your speed going slowly.  Always better to be going too slow than 2 fast.  I have used 100% whole milk for awhile now but am just starting to switch over to liquid.  If the PG works better for you, that's fine.  Good luck  ;). Again, keep me posted.  [...] 💜
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help! I updosed by 2.5mg tonight!
« Reply #12 on: October 11, 2019, 09:45:29 pm »
[...],  I was doing a liquid micro taper with Vodka, but my stomach and intestines didn't agree at all! Now I was hoping to get better results using PG.  You say you had stomach issues with that. Makes me unsure what to do. Probably best to keep dry tapering?

It was horrible ifelt sick with pg i dont know maybe iam sensitive to this substance plus it took the pill alot of time to dissolve i tried milk just for the test and after 20 minutes the pill dissolved so iam leaning towards whole milk this is so frustrating all this trial and error is enough to my poor cns to lose the little stability i have gained
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help! I updosed by 2.5mg tonight!
« Reply #13 on: October 14, 2019, 11:26:56 pm »
Please be so careful updosing, it made me so much worse.

So pleased to read you have come back down again, these drugs are so harmful :(
Hi [...],
This is the first time I have updosed in a long time, and I never went past 7.5mg. I felt awful the next day, so I'm not doing it again. I think my 4% micro-taper was too quick. I don't think I stabilised at 5mg properly. I had body shivers all over, and could barely stand up.
I might go a 3% taper instead with PG.
Dave.
P.S. [...], how long do you recommend to stabilise on 5mg for? 2 weeks? A month?

Sorry it just triggers me when I read about people updosing because of how sick it made me, a trauma response I think.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help! I updosed by 2.5mg tonight!
« Reply #14 on: October 15, 2019, 05:46:31 am »
Hi and thanks for checking in.  I am tapering as well.  I'm now down to 5mg Valium and recently cut too fast down to 3mg.  I temporarily, in desperation, went back up to 7.5 as well.  I am back down to 5mgs after a week, and still trembling, and with other sx much of the day.  My return to 5mg provoked big withdrawal sx.  Even tho I know we are all different, I am so glad to have a person whose taper mirrors mine.  I was going to cut to 4.5mg for a bit.  I am just learning now about micro tapering with fluid.   5mg to 4.5mg is a 10% reduction!  I'm not sure I could wrap my mind around what 3% would look like.  I am using a pill cutter (very sloppy) on 5 mg valium tablets.    You have given me lots to think about.  I may make an appointment with my pharmacist to see if I can slow this taper down.    I will be hoping for your progress posts!  Thanks so much!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help! I updosed by 2.5mg tonight!
« Reply #15 on: October 15, 2019, 05:53:40 am »
Please be so careful updosing, it made me so much worse.

So pleased to read you have come back down again, these drugs are so harmful :(
Hi [...],
This is the first time I have updosed in a long time, and I never went past 7.5mg. I felt awful the next day, so I'm not doing it again. I think my 4% micro-taper was too quick. I don't think I stabilised at 5mg properly. I had body shivers all over, and could barely stand up.
I might go a 3% taper instead with PG.
Dave.
P.S. [...], how long do you recommend to stabilise on 5mg for? 2 weeks? A month?

Sorry it just triggers me when I read about people updosing because of how sick it made me, a trauma response I think.
Hi [...],
I should not have updosed by that much. I'm going to try a slower taper. I know that I went miles too fast now.
Dave.  8)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.